Library Header Image
LSE Research Online LSE Library Services

Robust stochastic dominance: a semi-parametric approach

Cowell, Frank and Victoria-Feser, M.P. (2007) Robust stochastic dominance: a semi-parametric approach. Journal of Economic Inequality, 5 (1). pp. 21-37. ISSN 1569-1721

Full text not available from this repository.
Identification Number: 10.1007/s10888-006-9022-z
Item Type: Article
Official URL:
Additional Information: (c) 2007 Springer.
Divisions: STICERD
Subjects: H Social Sciences > HJ Public Finance
Sets: Collections > Economists Online
Research centres and groups > Suntory and Toyota International Centres for Economics and Related Disciplines (STICERD)
Departments > Economics
Date Deposited: 22 Aug 2007
Last Modified: 20 Jul 2021 00:48

Actions (login required)

View Item View Item